# SDR ASAA2016102918676

- Difficulty date: October 29, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 52,991 hours, 29,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2631199
- Part serial: 2264
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B EXHAUST GATE O/B UPPER CORNER SKIN IS CHAFED. GROUNDED - YES. REMOVED DAMAGE FROM UPPER SKIN REMAINING MAT. FOUND TO BE .0605, RESTORED FINISH IAW SRM 57-53-01-0G-0. REQUIRES A DETAILED VISUAL INSPECTION OF AREA AT EVERY 3000 FLT CYCLES OR EVERY 12 MOS, WHICHEVER COMES FIRST.
